# SDR AALA202508050886

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 47,779 hours, 20,053 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORT THAT THE AFT RIGHT LAVATORY DOOR STICKS AND IS DIFFICULT TO OPEN AND CLOSE. ADJUSTED DOOR THRESHOLD TO ALLOW PROPER DOOR CLEARANCE. PER AMM 25-40-08. OPERATIONAL CHECK GOOD.
